# SDR USAA200703002

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 54,245 hours, 32,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK 2.5 INCH LONG LT FUSELAGE STA 727E, STRINGER 24L.  CUT OUT DAMAGE, APPLIED REPAIR DOUBLER PER SRM 53-00-01, REP 31, & TYP REP 53-60-03A.
